# SDR SWAA2022051091026

- Difficulty date: April 4, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BS986.5 AT RBL43 AND WL208.1 AT AFT GALLEY AREA 2022-168811 / [01] ULTRASONIC THICKNESS GAGE P/N:38DLPLUS; S/N: 120398603; DUE DATE: 18-OCT-22;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 500D; SN:N500X12101V022240; DUE DATE: 27-JAN-23;[03] PERFORMED REPAIR FLOOR STRUCTURE BEAM LOCATED BS986.5 AT RBL43 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 FIGURE 204 SHEET 1 ALTERNATIVE 3.  SEE INDIVIDUAL SIGNOFFS BELLOW;[04] PERFORMED REPAIR FLOOR STRUCTURE BEAM LOCATED BS986.5 AT RBL43 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 FIGURE 204 SHEET 1 ALTERNATIVE 3.
